MAUDE Adverse Event Report: ZIMMER SURGICAL SA DUAL TRIGGER PIN DRVR 2.0-4.0; WIRE-DRIVING POWER TOOL ATTACHMENT

ZIMMER SURGICAL SA DUAL TRIGGER PIN DRVR 2.0-4.0; WIRE-DRIVING POWER TOOL ATTACHMENT
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pin collet would not hold the pin.This event is related to a malfunction that could potentially lead to a serious injury.However, no patient harm or further outcome was reported.
 
Additional Manufacturer Narrative
(b)(4).Dhr review was performed.Device was 21 months old and is not out of box failure.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The device was not returned for evaluation.Device is used for treatment.Complaints were reviewed and no further action is required.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DUAL TRIGGER PIN DRVR 2.0-4.0
Common Device Name
WIRE-DRIVING POWER TOOL ATTACHMENT
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ  CH-1228
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
christina arnt
56 e. bell drive
warsaw, IN 46582
5745273773
MDR Report Key18090373
Report Number0008031000-2023-00040
Device Sequence Number14983277
Product Code GEY
UDI-Device Identifier00889024521315
UDI-Public(01)00889024521315(11)210813(10)5015150
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number89-8522-451-42
Device Lot Number5015150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose